# SDR ASAA2016122019111

- Difficulty date: December 20, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 12,613 hours, 4,151 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 000401
- Condition: Failed
- Location: Nr 1
- Part time: 39,918 hours, 12,600 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FMC APPEARS FAILED.  FMC MENU DISSAPPEARS AND REAPPEARS ABOUT 1 MINUTE LATER THEN DISAPPERAS AGAIN. VTK APPEARS ON LT NAV DISPLAY. ACFT GROUNDED.  REPLACED THE NR 1 FMC COMPUTER IAW AMM 34-61-02-000-801. OPS CHECKED NORMAL IAW AMM 34-61-00/26. AFTER SEVERAL MINUTES MAP FLAG APPEARS ON F/O SIDE. MOVED FMC TRANSFER SWITCH TO BOTH ON RIGHT. FLAG CLEARS. RE-ENTERED LEFT FMC PERFORMANCE FACTORS IAW AMM 34-61-00. OPS CHECKED NORMAL.
